# SDR SWAA2017110817630

- Difficulty date: October 13, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Web
- Part number: 15A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE TRAILING EDGE FIXED PANEL BETWEEN NR 7 & 8 SPOILER MIDDLE SUPPORT BRACKETS CRACKED.   R & R THE WEB ASSEMBLY IAW SRM.
